# SDR SWIA200922714

- Difficulty date: September 28, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 19,767 hours, 16,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY FLOOD LIGHT ASSY HAS SEVERAL BURNED OUT BULBS.  (FLT 6744)  REPLACED BURNED OUT BULBS ON MAIN CABIN DOOR FLOOR EMERGENCY LIGHT WITH SERVICEABLE UNITS.
